Aa
A
A
Close
Avatar universal
stomach, palpitations
It started with heart palpitations and vomiting, then i had abdominal or gas pain. stomach feels uncomfortable after eating.i went to a physician and he prescribed me zantac. i also had my blood checked for a deficiency in anything. results were norma except that i had a UTI infection. now i'm on zantac and an antibiotic. unfortunately i'm struggling with extreme fatigue upon standing, rapid heart rate some coughing and sometimes dizziness. This has been going on for three weeks.  any suggestions?
Cancel
5 Answers
Page 1 of 1
1100598 tn?1413131026
You should have an EKG, Echocardiogram and Stress test. Also a Holter Monitor will capture any Arrythmias if they can't find anything with the other tests.

Be persistent. They tend to downplay Women or young people with heart related symptoms.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
470024 tn?1242512706
gallstones can cause the issues you speak of even the heart palpitations. What makes the heart race when you have stomach issues is that the heart and stomach are on the same artery. So, a lot of times people who have heart problems cant eat much because of the issues it causes and people with gastritis, acid refluc, etc get sick and nauseous have a racing heart. Yes, it's weird but it's true.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
That's exactly what I'm thinking. I usually don't have heart problems. This stomach thing came with it. I'm getting tested for h.plori which is bacteria that causes stomach ulcer. Wish me luck
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
Can Nexium or Zantac cause heart  palpitations? Ever since I started taking them I have been experiencing these weird flattering things should I be concerned?
Comment
Cancel
Comment
Avatar universal
Yeah Zantac causes that. My advice stay away from those drugs n just eat natural food for your problems.
Comment
Cancel
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
Hi had same problems doctor found it to be Zantac itself causing those issues as its their side effect, took me off it and Im perfectly fine now so give that a go.it is scary I know especially the anxiety bit.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Gastroenterology Community Resources